# SDR SWIA202158001

- Difficulty date: March 16, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 37,560 hours, 23,900 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK FOUND AT R/H TRU BAY DOOR OPENING, AFT CORNER ON FUSELAGE SKIN.       (C-CHECK RO 5/3/2021)    CRACK WAS CONFIRMED, REMOVED AND INSTALLED NEW RH LOWER FWD NOSE SKIN AND RH DOOR LANDING DOUBLER REF CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 DWG CC670-33035 REV D. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH 51-900-1002-SKY.
